# SDR HEEA088053

- Difficulty date: July 3, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N30KH
- Make and model: Bell 206L-3
- Aircraft serial: 51527
- Aircraft time: 8,534 hours
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Indicator
- Part number: 066304607
- Part serial: 93698
- Condition: Intermittent
- Location: Hsi
- Component: Hsi, KI525A
- Component part number: 066304607
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HSI HAS INTERMITTENT OPERATION. SHOP REPAIR.
